Saturday, October 9, 2010


I've been thinking about getting into photography seriously lately. Seriously enough to start looking at my funds to see if I could justify a $600 camera (if not a little more).

Posted my old paintball gun that I never used on craigslist a couple of times to see if I could soften the blow of the $600. Smart Parts Ion, incredibly tricked out...never used it more than a couple times, but I bought it off a friend who had too much gear. If you're interested, leave a comment or something.

But my financial situation COULD take the hit in the short term, as I'm not paying for my car insurance right now, but in the long run, it might not be so in the "that's $600 I should've saved for x, y, or z."

Can I afford it? For right now, yes.
Should I do it? I don't know.
Would I enjoy it? Oh hell yes. I'd carry that thing EVERYWHERE.

Tips? Leave them in the comments.

(Yes, this is a detour from my ADHD norm, but you should expect that, given the nature.)

Fall Break Starts off Wrong

Well. I was woken up by being yelled at by a Mom who thinks she has some say in the small, minute aspects of my life that no one should care about but me.

I'm not telling her about my diagnosis OR Stratterra--as that'd be another argument I don't want to have.

Later, she catches one of our dogs under a tire by accident. I get her to stop before she runs over it completely (like she did to ANOTHER dog), and I get yelled at for THAT, too. Because it isn't the person driving the car--it's the person who didn't (re: couldn't) stop the dog from running for the tire.

Gah. Living for next Friday already.

Wednesday, October 6, 2010


Haven't taken Stratterra yet today and I feel OK. Glad I don't feel completely drained, for sure.

I'll be taking it before I go to bed--and we'll see how that affects me in the morning, I guess.

Today I ran into the question: what do I do after I get out of college?

The answer I have is...apply to medical school...and that happens in June. But...what happens after that? What do I do in the "off year"?

Any suggestions?

Tuesday, October 5, 2010

Called the doc today to follow up and I'm not sure he remembered me. Good job, doc.

I mean--I understand that it's hard to know a new patient when you've got...however many he has, but when you have to ask the question, "Wait, have I already seen you once?" after trying to get me to commit to a near-appointment when I'm just calling you to follow up with my medication? *Dropping-the-ball motion.*

I mentioned that Stratterra was draining me and he said, "Just take it at night. I'm going to be gone next week (which I am too, so not much I can do there), and if you still feel tired or you feel like it isn't working, we'll have to start back at the drawing board." So...I guess that's the current plan...take it at night, see if I feel any better throughout the day.

Was kept up (not tired) really late last night, didn't eat lunch because of a mix of not-hungry and stomach-doing-flips, and nearly fell asleep during class because this stuff just causes me to crash. It's sudden--it's inconsistent, but I'll just be sitting there and suddenly, I can't do anything but nearly fall asleep. All my energy is just GONE. That can't be normal, can it?

And there's been no benefit so far. I know I'm only a week in, but jeez--for the hassle, you think it'd throw me something, right?

Alright. Rant over. Sorry you had to endure it.

Monday, October 4, 2010

Day 6

I don't feel focused, I just feel tired. I don't know if that's supposed to be the effect I'm supposed to get...but it's the one I've got.

Hn. I'll mention it to the doc when he calls me back--I was supposed to call him today, but apparently he wasn't around when I tried, so I left a message. We'll see if all this tiredness/lack of motivation/zombification is really...necessary? Intentional? Normal? Because GAH does it suck.

On another note: I've got a week's break next week. Seems oddly placed, but I will appreciate it, for sure. Not sure what I'm doing with it just yet, but the first half of this semester has just been a rush, man.

Sunday, October 3, 2010

Took 40mg a couple hours ago. Stomach did a little flip about an hour later, but it might've settled itself by now.

I feel tired--not like I'm about to fall asleep, but like I'm coming off a crash or something like that. Still here, but a little foggy.

I'll update this later to see how I feel towards the end of the day, but I felt like I should update after a couple hours of having taken it.

Saturday, October 2, 2010

Tomorrow I'm at 40mg. Pretty out of it today. I talk to my doc on Monday, so we'll see what he says.

I'm not quite as off the wall as usual, though, so I guess that's a good sign. Maybe I just need to learn to deal with the deadtiredness...caffeine has been helping--but that's a stimulant.

Maybe a stimulant drug WOULD help instead of Stratterra? I guess that's something I'll have to see at the end of the month.

In other news, got to talk to a good friend of mine today--makes me wish I had him around here still--good kids are hard to come by at my school, which sucks.

Friday, October 1, 2010

Tired for most of the day--I was unnaturally not hungry (though I found myself able to eat when I forced myself to) and my stomach was tight and unpleasant.

This would be Day Four--after tomorrow, we up the dosage. Gah. I'm not quite too excited to see how THAT affects me. If it's just more of this, I'll be knocked out for most of the day and my gut will be wrenching the entire time.

I'll keep you updated.